uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Non-isotopic Legendrian submanifolds in R^{2n+1}
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2005 (English)In: J. Differential Geom., Vol. 71, no 1, 85-128 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2005. Vol. 71, no 1, 85-128 p.
URN: urn:nbn:se:uu:diva-22310OAI: oai:DiVA.org:uu-22310DiVA: diva2:50083
Available from: 2007-01-16 Created: 2007-01-16 Last updated: 2012-06-24

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Ekholm, Tobias
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 134 hits
ReferencesLink to record
Permanent link

Direct link